# SDR UIEA200600213

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 112,234 hours, 20,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B144604
- Part serial: BDL0115
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD LEADING EDGE WING PANEL AT WING STATION 248.81 TO 268.81, INNER SKIN HAS AREA OF COMPOSITE DELAMINATION 20.0 INCH LONG BY 22.0 INCH WIDE.  ACCOMPLISHED INTERIM REPAIR OF AREA AS PER ATLAS XEO 57-081706.  REQUIRES REPEAT INSPECTIONS AT EVERY A-CHECK UNTIL PART 3 IS ACCOMPLISHED, PERMANENT REPAIR AT NEXT C-CHECK.
